# SDR DALA2024013101411

- Difficulty date: January 25, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES AND COUNTERSINKS ARE ELONGATED OUT OF LIMITS ON 1/4 FASTENERS ROW AT VERT STAB FIX LE. ALSO, ON VERT STAB REMOVABLE LE STA ZFS=52.267 REF SERVICE GENERAL DRAWING SG95550001. SUMMARY OF NRC 00538: FASTENER HOLES AND COUNTERSINKS AT VERT STAB FIX LE AND ALSO ON VERT STAB REMOVABLE LE STA ZFS=52.267 WERE REPAIRED PER DRAWING SG95550001 REV B. ASSOCIATED AA 5530-01048 ADDED FOR AC 9523. (LP #0171014)
